# SDR SWAA2021072020328

- Difficulty date: September 30, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ATTACH ANGLE AT MAIN EBAY BS320 LBL53 WL182. / REMOVED AND INSTALLED NEW ATTACH ANGLE AT MAIN EBAY BS320 LBL53 FROM BAC1490-2503# 7075T62C PO# 804408 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 141A8143. APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01; SRM 51-40-02; DWG 141A8140. 80641U 12OCT20
